# SDR AALA201711109021

- Difficulty date: November 8, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 10,173 hours, 3,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  L AFT EMER EXIT LIGHT MISSING, ITS THE VERTICAL ONE BY THE DOOR.  REINSTALLED EM EXIT LIGHT LENS OPS CKS OK PER MM 25-60.
